MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4

TELEFLEX MEDICAL LMA PROTECTOR CUFF PILOT SIZE 4
Model Number IPN922818
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cuff pressure valve stuck in red before inflation.Device "was removed from patient and replaced with a new one." no patient injury or harm reported.Patient condition reported as "fine.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that " cuff pressure valve stuck in red before inflation.[device] "was removed from patient and replaced with a new one".No patient injury or harm reported.Patient condition reported as "fine".

Brand Name
LMA PROTECTOR CUFF PILOT SIZE 4
Common Device Name
LMA PROTECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14190085
Report Number9681900-2022-00013
Device Sequence Number14591631
Product Code CAE
UDI-Device Identifier15060112317993
UDI-Public15060112317993
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/28/2023
Device Model NumberIPN922818
Device Catalogue Number192040
Device Lot NumberQMCPKY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer05/12/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown